Weird lightheadedness feeling...?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jul 2006
Total Posts : 80
   Posted 10/24/2006 9:45 AM (GMT -6)   
So, I've been feeling lightheaded for a while now. It's kind of a weird feeling, I feel it more if I move my head a certain way or somthing. I've had a tension headache for a week now, could that be part of it? Does anyone else feel this way??

Regular Member

Date Joined Aug 2006
Total Posts : 58
   Posted 10/24/2006 10:36 AM (GMT -6)   
kchicka, hi well are you on any meds that could make you lightheaded? the other thing that comes to mind is maybe you have a disc out in your neck or back or a pinched nerve, my advice is if this is bothersome for you call your doctor or maybe see a chiropractor. hope this helps and take care, keep us posted to let us know how things are going.

Elite Member

Date Joined Jan 2005
Total Posts : 24909
   Posted 10/24/2006 10:38 AM (GMT -6)   
Yes I have had that happen to me in the past as well as a couple of ttimes recently
i believe it is also another" gift" of the A/P but I would perhaps see the doc to have it checked out if it does continue
Stress headaches may cause this as well
Hope you feel better soon
Post and let us know how it goes for you
    Contribute today to support Healing Well Forums...Donate @
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity

Veteran Member

Date Joined Jul 2006
Total Posts : 789
   Posted 10/24/2006 10:42 AM (GMT -6)   
Hey Kchicka
Could you tell us a little about yourself. any dx, any meds anything like that. We are all here to support you. If you haven't seen a dr I would make an appointment because it could be many things from ear infections to blood pressure. I hope your feeling better soon please keep us updated.
I have an illness, My illness don't have me.


Regular Member

Date Joined Jul 2006
Total Posts : 80
   Posted 10/24/2006 3:10 PM (GMT -6)   
Im not on any medications. about a week ago, I started taking fish oil, vitamin c, and b-complex, but I've felt this way before that so I don't think thats anything to do with it. Ear infection is a possibility or dehydration. I'm going to check with my doctor to see what she thinks. I had neck surgery about a month ago to have a cyst taken out so a pinched nerve is a possibility to. Thanks for the responses. I'll keep in touch!

Veteran Member

Date Joined Sep 2006
Total Posts : 924
   Posted 10/24/2006 3:58 PM (GMT -6)   
I've had a headache/migraine for 4 days on and off.

Lightheadedness? Oh yeah, dizzy? Ya!!! It could be the headache but then I start worrying and feel anxious about it.

And then I wonder about my pupils (one gets bigger than the other at times) and I stare at them in the mirror and wonder if I have glaucoma or a tumor, etc.

I need an Ativan I think.

And Tylonel.


"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."

DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
RX: Ativan/Lorazapam (1 MG a day), Lexapro (15 MG a day), Tylonel for the TMJ and Migraines

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 22, 2016 6:42 AM (GMT -6)
There are a total of 2,710,014 posts in 298,857 threads.
View Active Threads

Who's Online
This forum has 153398 registered members. Please welcome our newest member, lanhpointzerofour.
201 Guest(s), 4 Registered Member(s) are currently online.  Details
jdm99, Huddie, commandersorebod, k07

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer